Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Cyclotomic units in function fields
HTML articles powered by AMS MathViewer

by Sunghan Bae and Linsheng Yin PDF
Proc. Amer. Math. Soc. 137 (2009), 401-408 Request permission


Let $k$ be a global function field over the finite field $\mathbb {F}_{q}$ with a fixed place $\infty$ of degree 1. Let $K$ be a cyclic extension of degree dividing $q-1$, in which $\infty$ is totally ramified. For a certain abelian extension $L$ of $k$ containing $K$, there are two notions of the group of cyclotomic units arising from sign normalized rank 1 Drinfeld modules on $k$ and on $K$. In this article we compare these two groups of cyclotomic units.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11R58
  • Retrieve articles in all journals with MSC (2000): 11R58
Additional Information
  • Sunghan Bae
  • Affiliation: Department of Mathematics, Korea Advanced Institute of Science and Technology, Daejeon 305-701, Republic of Korea
  • Email:
  • Linsheng Yin
  • Affiliation: Department of Mathematical Sciences, Tsinghua University, Beijing 100084, People’s Republic of China
  • Email:
  • Received by editor(s): February 16, 2007
  • Published electronically: October 3, 2008
  • Additional Notes: The first author was supported by KOSEF research grants R01-2006-000-10320-0, F01-2006-000-10040-0 and SRC program (ASARC R11-2007-035-01001-0)
    The second author was supported by NSFC (No. 10571097).
  • Communicated by: Wen-Ching Winnie Li
  • © Copyright 2008 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 137 (2009), 401-408
  • MSC (2000): Primary 11R58
  • DOI:
  • MathSciNet review: 2448557